Filter publications

    2021

    1. BARAN, Hynek. Infinitely many commuting nonlocal symmetries for modified Martínez Alonso-Shabat equation. Communications in Nonlinear Science and Numerical Simulation. Amsterdam: Elsevier B.V., 2021, vol. 96, may, p. "105692-1"-"105692-4", 4 pp. ISSN 1007-5704. Available from: https://dx.doi.org/10.1016/j.cnsns.2021.105692.
      Communications in Nonlinear Science and Numerical Simulation
      RIV/47813059:19610/21:A0000093 Article in a journal. English. Netherlands.
      Baran, Hynek (203 Czech Republic, guarantor, belonging to the institution)
      Keywords in English: Integrable systems; Nonlocal symmetries; Recursion operators
      International impact: yes
      Reviewed: yes

      Changed by: Mgr. Aleš Ryšavý, učo 28000. Changed: 29/3/2022 15:46.
Displayed: 6/4/2025 05:13